# SDR UIEA2021011300040

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,881 hours, 13,874 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Strap
- Part number: 2140141
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK INOPERABLE.  TRANSFERED TO MDDR 140817, PER 21-51-01-01 CAT C DUE DATE 12JAN21.  MX ACTION C/W.  REMOVE AND REPLACED RESTRAINT STRAP AT HEAT EXCHANGER DUCT AND LOOSE SUPPORT, IAW AMM 21-51-02-404-019.  THIS CLEARS MDDR 140817.  PLACARD REMOVED.
